Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
idugapony

Going off Solodyn??

Recommended Posts

I've never had bad skin, really, a few teenagerish zits here & there, and at the derm one day for something totally unrelated to my face, she was like "oh we can take care of those little whiteheads on your forehead" and put me on dynacin.

i was on 90 mg dynacin for a few months (as well as usting differin at night mixed in w/moisturizer) and my skin was FLAWLESS in a couple months. i made the switch to solodyn when it came out (derm said "it's time release, big whoop, but you're goin on it"), and nothing really changed, and a few months after that she put me on the 45 mg to start weening me off it i guess??

so, another few months and i decide to quit solodyn cold turkey (in august) because i heard it's bad to be on an antibiotic too long--i also noticed it was starting to be less effective. subsequently, my grandma died in august, and i started noticing my skin to get more breakouts in late sept./december. why!!! then, as the months wore on, my skin got worse and worse and around january i started getting actual cysts (god those things HURT! never had them before) and i finally went to a derm in march.

before this i had normal skin/got zits a couple times a month, and i wonder if my quitting solodyn caused my abnormal acne?? can the skin go in shock??? my derm said that isn't the cause, put me on spironolactone/tazorac/duac/klaron/steifel ZNP bar and so i'm using that, it's been 6 weeks and its starting to get better, but i just wonder what the cause of it is.

stress or quitting Minocycline??? what do you guys think?? :wacko:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×